# SDR FDEA201604101182

- Difficulty date: April 10, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 93,073 hours, 35,341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: ABE702023
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH THE CAPTAIN & FIRST OFFICER ESCAPE STRAPS DO NOT REACH THE GND, AS REQUIRED BY STEPS 2 B 3 & 3 B 3 OF WC 25C6503.  R & R CAPTAINS & FIRST OFFICERS ESCAPE STRAPS.  OPERATIONS CHECKED GOOD IAW AMM 25-60-01-2.
